Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Affine interval exchange transformations with flips and wandering intervals


Authors: C. Gutierrez, S. Lloyd and B. Pires
Journal: Proc. Amer. Math. Soc. 137 (2009), 1439-1445
MSC (2000): Primary 37E05, 37E10; Secondary 37Bxx
Published electronically: November 3, 2008
MathSciNet review: 2465670
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exist uniquely ergodic affine interval exchange transformations of [0,1] with flips which have wandering intervals and are such that the support of the invariant measure is a Cantor set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E05, 37E10, 37Bxx

Retrieve articles in all journals with MSC (2000): 37E05, 37E10, 37Bxx


Additional Information

C. Gutierrez
Affiliation: Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo, São Carlos - SP, Brazil
Email: gutp@icmc.usp.br

S. Lloyd
Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney, NSW, Australia
Email: s.lloyd@unsw.edu.au

B. Pires
Affiliation: Departamento de Física e Matemática, Faculdade de Filosofia, Ciências e Letras da Universidade de São Paulo, Ribeirão Preto - SP, Brazil
Email: benito@ffclrp.usp.br

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09718-9
PII: S 0002-9939(08)09718-9
Received by editor(s): February 28, 2008
Received by editor(s) in revised form: May 31, 2008
Published electronically: November 3, 2008
Additional Notes: The first author was partially supported by FAPESP Grant 03/03107-9 and by CNPq Grants 470957/2006-9 and 306328/2006-2.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.